RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 4, Pages 470–474 (Mi tvp4952)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On Uniform Approximation of the Binomial Distribution by Infinitely Divisible Laws

I. P. Tsaregradskii

Moscow

Abstract: Let $F_p^n(x)$ be an $(n,p)$ –- binomial distribution function and be the set of all infinitely divisible laws. We define
$$\rho(F_p^n,\mathfrak G)=\inf_{G\in\mathfrak G}\sup_x|F_p^n (x)-G(x)|.$$

Then,
$$\sup_{0\leq p\leq1}\rho(F_p^n,\mathfrak G)<\frac{C_0}{\sqrt n},$$
where $C_0$ is an absolute constant.

Full text: PDF file (402 kB)

English version:
Theory of Probability and its Applications, 1958, 3:4, 434–438

Received: 06.07.1958

Citation: I. P. Tsaregradskii, “On Uniform Approximation of the Binomial Distribution by Infinitely Divisible Laws”, Teor. Veroyatnost. i Primenen., 3:4 (1958), 470–474; Theory Probab. Appl., 3:4 (1958), 434–438

Citation in format AMSBIB
\Bibitem{Tsa58}
\by I.~P.~Tsaregradskii
\paper On Uniform Approximation of the Binomial Distribution by Infinitely Divisible Laws
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 4
\pages 470--474
\mathnet{http://mi.mathnet.ru/tvp4952}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 4
\pages 434--438
\crossref{https://doi.org/10.1137/1103038}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4952
  • http://mi.mathnet.ru/eng/tvp/v3/i4/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Aleshkyavichene, V. A. Statulyavichus, “Large deviations in power zones in the approximation by the Poisson law”, Russian Math. Surveys, 50:5 (1995), 905–924  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. N. Karymov, “On the accuracy of approximation in the Poisson limit theorem”, Discrete Math. Appl., 14:3 (2004), 317–327  mathnet  crossref  crossref  mathscinet  zmath
    3. Cekanavicius V., “Approximation Methods in Probability Theory”, Approximation Methods in Probability Theory, Universitext, Springer International Publishing Ag, 2016, 1–274  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:53
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019